# SDR AALA201904089023

- Difficulty date: March 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53456037200
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN SEAT TRACK AT FR 47.2 AND +Y1292. REPLACED SEAT TRACK PER SRM 51-72-11.
